Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Difficulty in building muscles, short term memory affected. Had taken treatment for Lyme disease in the past. Could that be the cause?

I have been diagnosed with Lyme disease over two years ago and was treated with doxyciclin for about a month. A long time later I have issues building muscle no matter how hard I try or what I do and my short term memory has been effected sense the contraction and has not gotten better. My question is can the Lyme cause all this after such a long time? And what steps can I take to better this without medical insurance. Please help me thanks Gabe.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Chronic Lyme's disease can have an affect on the memory with presence of intermittent joint and muscle pains. You need a healthy protein and vitamin C and B12 rich diet to overcome this.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor